MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/14 HOLE/301MM/LEFT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/14 HOLE/301MM/LEFT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.415
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter: synthes employee.The device was received, the investigation is in progess, no conclusion could be drawn at the time of filing this report.Additional product codes: hwc, hrs.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, one of my partners and myself were going over the variable angle condylar system and were hooking up 14 hole left plate to the aiming jig as a practice run.It seemed that the plate was not connecting correctly to the bolt and maybe bolt or plate is damaged.There was no patient involvement.Concomitant device reported: unknown insertion handle (part # unknown, lot # unknown, quantity # 1).This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Returned item has been received not in original packaging.Information etched match to complaint system and dhr.The thread on the va-1 hole is damaged post production due to the use.No evidence of visual non conformance manufacturing related.Complaint condition can be replicated only on the va-1 hole which has been damaged post production; on all the other threaded holes the insertion handle can be coupled with the plate.The functionality of the returned device has been confirmed through the reinspection of the threaded holes features and measuring the position of the threaded holes with a special gage c15797 (gage art.60068394): no functionality deficiency manufacturing related has been identified.The returned part was reinspected for all the features relevant to the complaint condition.The measurable features (threaded holes features) have been found conforming to manufacturing specifications.The investigations performed didn¿t identify any manufacturing defect or deficiency, thus the complaint investigation is considered as not manufacturing related.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot.Part: 02.124.415, lot: 9782394, manufacturing site: mezzovico, release to warehouse date: 11.January 2016.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6: a review of the device history record has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/14 HOLE/301MM/LEFT
Common Device Name
IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8930770
Report Number2939274-2019-60083
Device Sequence Number10823540
Product Code JDP
UDI-Device Identifier10886982042910
UDI-Public(01)10886982042910
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.415
Device Catalogue Number02.124.415
Device Lot Number9782394
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2019
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer08/26/2019
09/20/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date08/26/2019
09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - GUIDES/SLEEVES/AIMING: GUIDE